Alert archive / Oklahoma / Freeze Warnings in 2018

Freeze Warning 3, NWS Tulsa, OK

April 5, 201822 counties in Oklahoma; 4 counties in Arkansas

NWS Tulsa, OK issued this freeze warning at Apr 5, 2018, 3:19 PM CDT for 22 counties in Oklahoma; 4 counties in Arkansas. It took effect at Apr 6, 2018, 9:00 PM CDT. It was in force for 16 hr. 3 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 5, 2018, 3:19 PM CDT (20:19 UTC)
In effect from
Apr 6, 2018, 9:00 PM CDT
Expired
Apr 7, 2018, 1:00 PM CDT
In force
16 hr
Issued by
NWS Tulsa, OK
All 26 counties

Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 42 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 7, 4:59 AM CDTSNOW 0.5Miami, OK
Apr 7, 7:48 AM CDTSNOW 0.1Tulsa, OKMEASURED AT NWS TULSA.
Apr 7, 7:48 AM CDTSNOW 0.2Sapulpa, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.3 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2018-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2018-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 307 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2309 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
307 m²/s²
0-3 km storm-relative helicity
311 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

002 
WWUS74 KTSA 052019
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
319 PM CDT Thu Apr 5 2018

ARZ001-002-010-011-OKZ054>071-060600-
/O.NEW.KTSA.FZ.W.0003.180407T0200Z-180407T1500Z/
Benton-Carroll-Washington AR-Madison-Osage-Washington OK-Nowata-
Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-
Okmulgee-Wagoner-Cherokee-Adair-Muskogee-McIntosh-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Pawhuska, 
Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, 
Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah,
Stilwell, Muskogee, and Checotah
319 PM CDT Thu Apr 5 2018

...FREEZE WARNING IN EFFECT FROM 9 PM FRIDAY TO 10 AM CDT
SATURDAY...

The National Weather Service in Tulsa has issued a Freeze
Warning, which is in effect from 9 PM Friday to 10 AM CDT
Saturday. 

* TEMPERATURE...Low temperatures in the mid 20s to around 30.

* IMPACTS...These conditions could kill tender vegetation that is  
  left outdoors or unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A freeze warning means freezing temperatures will occur.  
Precautions should also be taken to protect small plants and 
tender vegetation.

&&

$$

ARZ019-020-029-OKZ049-072>076-060600-
/O.NEW.KTSA.FZ.A.0002.180407T0200Z-180407T1500Z/
Crawford-Franklin-Sebastian-Pushmataha-Sequoyah-Pittsburg-Haskell-
Latimer-Le Flore-
Including the cities of Van Buren, Ozark, Charleston, Fort Smith,
Antlers, Clayton, Sallisaw, McAlester, Stigler, Wilburton, 
and Poteau
319 PM CDT Thu Apr 5 2018

...FREEZE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY
MORNING...

The National Weather Service in Tulsa has issued a Freeze Watch,
which is in effect from Friday evening through Saturday morning. 

* TEMPERATURE...Low temperatures may fall into the lower 30s.

* IMPACTS...Should freezing temperatures develop then tender
  vegetation that is left outdoors or unprotected could be harmed. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A freeze watch means freezing temperatures are possible.
Precautions should also be taken to protect small plants and 
tender vegetation.

&&

$$
6 follow-up statements
758 
WWUS74 KTSA 060826
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
326 AM CDT Fri Apr 6 2018

ARZ019-020-OKZ072>074-062200-
/O.UPG.KTSA.FZ.A.0002.180407T0200Z-180407T1500Z/
/O.EXA.KTSA.FZ.W.0003.180407T0200Z-180407T1500Z/
Crawford-Franklin-Sequoyah-Pittsburg-Haskell-
Including the cities of Van Buren, Ozark, Charleston, Sallisaw, 
McAlester, and Stigler
326 AM CDT Fri Apr 6 2018

...FREEZE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CDT
SATURDAY...

The National Weather Service in Tulsa has issued a Freeze
Warning, which is in effect from 9 PM this evening to 10 AM CDT
Saturday. The Freeze Watch is no longer in effect. 

* TEMPERATURE...Low temperatures in the lower 30s.

* IMPACTS...These conditions could kill tender vegetation 
  that is left outdoors or unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A freeze warning means freezing temperatures will occur.  
Precautions should also be taken to protect small plants and 
tender vegetation. 

&&

$$

ARZ001-002-010-011-OKZ054>071-062200-
/O.CON.KTSA.FZ.W.0003.180407T0200Z-180407T1500Z/
Benton-Carroll-Washington AR-Madison-Osage-Washington OK-Nowata-
Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-
Okmulgee-Wagoner-Cherokee-Adair-Muskogee-McIntosh-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Pawhuska, 
Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, 
Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah,
Stilwell, Muskogee, and Checotah
326 AM CDT Fri Apr 6 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
10 AM CDT SATURDAY...

* TEMPERATURE...Low temperatures in the mid to upper 20s tonight.

* IMPACTS...These conditions will kill tender vegetation that 
  is left outdoors or unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A freeze warning means freezing temperatures will occur.
Precautions should be taken to protect small plants and
tender vegetation. Outdoor water pipes should be wrapped or
drained.

&&

$$

ARZ029-OKZ049-075-076-062200-
/O.CON.KTSA.FZ.A.0002.180407T0200Z-180407T1500Z/
Sebastian-Pushmataha-Latimer-Le Flore-
Including the cities of Fort Smith, Antlers, Clayton, Wilburton, 
and Poteau
326 AM CDT Fri Apr 6 2018

...FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
SATURDAY MORNING...

* TEMPERATURE...Low temperatures may fall into the lower 30s
  tonight.

* IMPACTS...Should freezing temperatures develop then tender 
  vegetation that is left outdoors or unprotected could be 
  harmed. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A freeze watch means freezing temperatures are possible.
Precautions should be taken to protect small plants and
tender vegetation.

&&

$$
948 
WWUS74 KTSA 062019
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
319 PM CDT Fri Apr 6 2018


ARZ029-OKZ075-076-070430-
/O.UPG.KTSA.FZ.A.0002.180407T0200Z-180407T1500Z/
/O.EXA.KTSA.FZ.W.0003.180407T0200Z-180407T1500Z/
Sebastian-Latimer-Le Flore-
Including the cities of Fort Smith, Wilburton, and Poteau
319 PM CDT Fri Apr 6 2018

...FREEZE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CDT
SATURDAY...

The National Weather Service in Tulsa has issued a Freeze
Warning, which is in effect from 9 PM this evening to 10 AM CDT
Saturday. The Freeze Watch is no longer in effect. 

* TEMPERATURE...Low temperatures may fall into the lower 30s 
  tonight. 

* IMPACTS...Should freezing temperatures develop then tender 
  vegetation that is left outdoors or unprotected could be 
  harmed. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A freeze watch means freezing temperatures are possible.
Precautions should be taken to protect small plants and tender
vegetation.

Outdoor water pipes should be wrapped, drained, or allowed to run
in a slow steady stream. Precautions should also be taken to
protect small plants and tender vegetation.

&&

$$

ARZ001-002-010-011-019-020-OKZ054>074-070430-
/O.CON.KTSA.FZ.W.0003.180407T0200Z-180407T1500Z/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Osage-
Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-
Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee-
McIntosh-Sequoyah-Pittsburg-Haskell-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, 
Ozark, Charleston, Pawhuska, Bartlesville, Nowata, Vinita, Miami,
Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, 
Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, 
Sallisaw, McAlester, and Stigler
319 PM CDT Fri Apr 6 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
10 AM CDT SATURDAY...

* TEMPERATURE...Low temperatures in the mid to upper 20s tonight.

* IMPACTS...These conditions will kill tender vegetation that is 
  left outdoors or unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A freeze warning means freezing temperatures will occur.
Precautions should be taken to protect small plants and tender
vegetation. Outdoor water pipes should be wrapped or drained.

&&

$$

OKZ049-070430-
/O.CON.KTSA.FZ.A.0002.180407T0200Z-180407T1500Z/
Pushmataha-
Including the cities of Antlers and Clayton
319 PM CDT Fri Apr 6 2018

...FREEZE WATCH REMAINS IN EFFECT FROM 9 PM CDT THIS EVENING
THROUGH SATURDAY MORNING...

* TEMPERATURE...Low temperatures may fall into the lower 30s 
  tonight. 

* IMPACTS...Should freezing temperatures develop then tender 
  vegetation that is left outdoors or unprotected could be 
  harmed. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A freeze watch means freezing temperatures are possible.
Precautions should be taken to protect small plants and tender
vegetation.

&&

$$
308 
WWUS74 KTSA 070432
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
1132 PM CDT Fri Apr 6 2018

OKZ049-071500-
/O.UPG.KTSA.FZ.A.0002.000000T0000Z-180407T1500Z/
/O.EXA.KTSA.FZ.W.0003.000000T0000Z-180407T1500Z/
Pushmataha-
Including the cities of Antlers and Clayton
1132 PM CDT Fri Apr 6 2018

...FREEZE WARNING IN EFFECT UNTIL 10 AM CDT SATURDAY...

The National Weather Service in Tulsa has issued a Freeze
Warning, which is in effect until 10 AM CDT Saturday. 

* TEMPERATURE...Low temperatures will fall into the lower 30s 
  late tonight into Saturday morning. 

* IMPACTS...Tender vegetation that is left outdoors or 
  unprotected could be harmed. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...
Precautions should be taken to protect small plants and tender 
vegetation.

&&

$$

OKZ053-071500-
/O.EXA.KTSA.FZ.W.0003.000000T0000Z-180407T1500Z/
Choctaw-
Including the city of Hugo
1132 PM CDT Fri Apr 6 2018

...FREEZE WARNING IN EFFECT UNTIL 10 AM CDT SATURDAY...

The National Weather Service in Tulsa has issued a Freeze
Warning, which is in effect until 10 AM CDT Saturday. 

* TEMPERATURE...Low temperatures will fall into the lower 30s 
  late tonight into Saturday morning. 

* IMPACTS...Tender vegetation that is left outdoors or 
  unprotected could be harmed. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...
Precautions should be taken to protect small plants and tender 
vegetation.

&&

$$

ARZ001-002-010-011-019-020-029-OKZ054>076-071500-
/O.CON.KTSA.FZ.W.0003.000000T0000Z-180407T1500Z/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-
Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee-
McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, 
Ozark, Charleston, Fort Smith, Pawhuska, Bartlesville, Nowata, 
Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, 
Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, 
Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, 
and Poteau
1132 PM CDT Fri Apr 6 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT SATURDAY...

* TEMPERATURE...Low temperatures in the mid to upper 20s tonight.

* IMPACTS...These conditions will kill tender vegetation that is 
  left outdoors or unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A freeze warning means freezing temperatures will occur.
Precautions should be taken to protect small plants and tender
vegetation. Outdoor water pipes should be wrapped or drained.

&&

$$
585 
WWUS74 KTSA 070846
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
346 AM CDT Sat Apr 7 2018

ARZ001-002-010-011-019-020-029-OKZ054>058-061>063-068-069-071700-
/O.NEW.KTSA.FZ.W.0004.180408T0600Z-180408T1400Z/
/O.CON.KTSA.FZ.W.0003.000000T0000Z-180407T1500Z/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Osage-Washington OK-Nowata-Craig-Ottawa-Rogers-Mayes-Delaware-
Cherokee-Adair-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, 
Ozark, Charleston, Fort Smith, Pawhuska, Bartlesville, Nowata, 
Vinita, Miami, Claremore, Pryor, Grove, Jay, Tahlequah, 
and Stilwell
346 AM CDT Sat Apr 7 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY...

The National Weather Service in Tulsa has issued a Freeze
Warning, which is in effect from 1 AM to 9 AM CDT Sunday. 

* TEMPERATURE...Low temperatures in the mid to upper 20s are again
  expected tonight across far northeast Oklahoma and northwest Arkansas
  with temperatures in the lower 30s across portions of west-central
  Arkansas.

* IMPACTS...These conditions will kill tender vegetation that is 
  left outdoors or unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A freeze warning means freezing temperatures will occur.
Precautions should be taken to protect small plants and tender
vegetation. Outdoor water pipes should be wrapped or drained.

&&

$$

OKZ049-053-059-060-064>067-070>076-071500-
/O.CON.KTSA.FZ.W.0003.000000T0000Z-180407T1500Z/
Pushmataha-Choctaw-Pawnee-Tulsa-Creek-Okfuskee-Okmulgee-Wagoner-
Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Antlers, Clayton, Hugo, Pawnee, Tulsa, 
Sapulpa, Okemah, Okmulgee, Wagoner, Muskogee, Checotah, Sallisaw,
McAlester, Stigler, Wilburton, and Poteau
346 AM CDT Sat Apr 7 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* TEMPERATURE...Temperatures in the mid 20s across northeast Oklahoma
  to lower 30s across far southeast Oklahoma will persist through mid 
  morning. 

* IMPACTS...These conditions will kill tender vegetation that is 
  left outdoors or unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A freeze warning means freezing temperatures will occur.
Precautions should be taken to protect small plants and tender
vegetation. 

&&

$$
492 
WWUS74 KTSA 071428
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
928 AM CDT Sat Apr 7 2018

ARZ001-002-010-011-019-020-029-OKZ054>058-061>063-068-069-072230-
/O.EXT.KTSA.FZ.W.0003.000000T0000Z-180407T1800Z/
/O.CON.KTSA.FZ.W.0004.180408T0600Z-180408T1400Z/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Osage-Washington OK-Nowata-Craig-Ottawa-Rogers-Mayes-Delaware-
Cherokee-Adair-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, 
Ozark, Charleston, Fort Smith, Pawhuska, Bartlesville, Nowata, 
Vinita, Miami, Claremore, Pryor, Grove, Jay, Tahlequah, 
and Stilwell
928 AM CDT Sat Apr 7 2018

...FREEZE WARNING NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...
...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
SUNDAY...

* TEMPERATURE...Temperatures will be slow to warm this morning and
  areas will remain below freezing through the early afternoon
  hours. Temperatures Saturday night will also drop below freezing
  with lows forecast in the mid 20s to lower 30s.

* IMPACTS...These conditions will kill tender vegetation that is 
  left outdoors or unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A freeze warning means freezing temperatures will occur.
Precautions should be taken to protect small plants and tender
vegetation. Outdoor water pipes should be wrapped or drained.

&&

$$

OKZ049-053-059-060-064>067-070>076-071800-
/O.EXT.KTSA.FZ.W.0003.000000T0000Z-180407T1800Z/
Pushmataha-Choctaw-Pawnee-Tulsa-Creek-Okfuskee-Okmulgee-Wagoner-
Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Antlers, Clayton, Hugo, Pawnee, Tulsa, 
Sapulpa, Okemah, Okmulgee, Wagoner, Muskogee, Checotah, Sallisaw,
McAlester, Stigler, Wilburton, and Poteau
928 AM CDT Sat Apr 7 2018

...FREEZE WARNING NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...

* TEMPERATURE...Temperatures will be slow to warm this morning and
  areas will remain below freezing into the early afternoon hours. 

* IMPACTS...These conditions will kill tender vegetation that is 
  left outdoors or unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A freeze warning means freezing temperatures will occur.
Precautions should be taken to protect small plants and tender
vegetation.

&&

$$
170 
WWUS74 KTSA 071754
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
1254 PM CDT Sat Apr 7 2018

ARZ001-002-010-011-019-020-029-OKZ054>058-061>063-068-069-080300-
/O.EXP.KTSA.FZ.W.0003.000000T0000Z-180407T1800Z/
/O.CON.KTSA.FZ.W.0004.180408T0600Z-180408T1400Z/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Osage-Washington OK-Nowata-Craig-Ottawa-Rogers-Mayes-Delaware-
Cherokee-Adair-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, 
Ozark, Charleston, Fort Smith, Pawhuska, Bartlesville, Nowata, 
Vinita, Miami, Claremore, Pryor, Grove, Jay, Tahlequah, 
and Stilwell
1254 PM CDT Sat Apr 7 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
SUNDAY...
...FREEZE WARNING WILL EXPIRE AT 1 PM CDT THIS AFTERNOON...

* TEMPERATURE...Temperatures Saturday night are forecast to drop 
  below freezing with lows forecast in the mid 20s to lower 30s. 

* IMPACTS...These conditions will kill tender vegetation that is 
  left outdoors or unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A freeze warning means freezing temperatures will occur.
Precautions should be taken to protect small plants and tender
vegetation. 

&&

$$

OKZ049-053-059-060-064>067-070>076-071900-
/O.EXP.KTSA.FZ.W.0003.000000T0000Z-180407T1800Z/
Pushmataha-Choctaw-Pawnee-Tulsa-Creek-Okfuskee-Okmulgee-Wagoner-
Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Antlers, Clayton, Hugo, Pawnee, Tulsa, 
Sapulpa, Okemah, Okmulgee, Wagoner, Muskogee, Checotah, Sallisaw,
McAlester, Stigler, Wilburton, and Poteau
1254 PM CDT Sat Apr 7 2018

...FREEZE WARNING WILL EXPIRE AT 1 PM CDT THIS AFTERNOON...

Temperatures will rise above freezing early this afternoon and the
freeze warning will be allowed to expire.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this freeze warning went out at Apr 5, 12:50 PM CDT, 2 hours 29 minutes earlier.

Area forecast discussion, Apr 5, 12:50 PM CDT, 2 hours 29 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1250 PM CDT Thu Apr 5 2018

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
VFR conditions will give way to MVFR conditions later tonight
as showers and thunderstorms develop across the area in advance
of a cold front that is expected to sweep through the region
on Friday.

&&

.PREV DISCUSSION... /Issued 1015 AM CDT Thu Apr 5 2018/

DISCUSSION...
Scattered showers and isolated thunderstorms have developed this
morning across southeast Oklahoma as a weak mid-level shortwave
moves into the area. This Activity is expected to exit the area
by early Afternoon. Additional showers will be possible across
the remainder as well in association with this feature. Have added
some small pops to the forecast for Today.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

AVIATION.....10
Hazardous weather outlook, Apr 5, 1:19 PM CDT, 2 hours before
Hazardous Weather Outlook
National Weather Service Tulsa OK
119 PM CDT Thu Apr 5 2018

ARZ001-002-010-011-019-020-029-OKZ049-053>076-061030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
119 PM CDT Thu Apr 5 2018

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

SEVERE THUNDERSTORM.
	RISK...Limited.
	AREA...Southeast Oklahoma.
	ONSET...Late Tonight.

FIRE WEATHER DANGER.
	RISK...Limited.
	AREA...Northeast Oklahoma and northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Scattered showers and isolated thunderstorms will exit southeast Oklahoma early
this afternoon as a weak upper level disturbance moves out of the area.

Additional showers and thunderstorms are expected to develop Tonight across
southeast Oklahoma and west-central Arkansas possibly making it as far north
as the Interstate 44 corridor by Sunrise on Friday as a warm front advances
north into the area. There is the possibility that a few of these storms
could become strong to severe especially across southeast Oklahoma late
Tonight. The main concern will be large hail.

South winds of 10 to 15 miles an hour and relative humidity values
falling into the 35 to 45 percent range will result in a limited
fire danger this afternoon.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
FRIDAY...Severe Thunderstorm Potential...High Wind Potential...Heavy Rain Potential.
SATURDAY through TUESDAY...No Hazards.
WEDNESDAY...Very High Fire Weather Potential...High Wind Potential.

EXTENDED DISCUSSION...

Showers and thunderstorms will become more numerous Friday as a
strong cold front moves into the area from the north. A few of the
storms may become severe, especially across southeast Oklahoma and
west-central Arkansas.

Gusty north winds will usher much colder air into the area behind
the front. A light wintry mix may develop across parts of
northeast Oklahoma Friday night before the precipitation ends, but
any impacts look to remain low at this time.

Another storm system will approach the area by the middle of next
week bringing another chance of thunderstorms.

weather.gov/tulsa contains additional information.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 3:19 PM CDTFreeze WatchTSAHaskell, Latimer, Pittsburg, Pushmataha32 hr

Nearby

Freeze Warnings in Oklahoma, 2018Freeze Warnings in Arkansas, 2018Every freeze warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.